Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Want to lose weight without using pills. What type of diet should be followed?

Hello Madam, Well, i m 84 kgs right now and within 1 month , i want to lose near about 10 kgs.(as i am moving to another country for work purpose) I dont prefer taking any kind of pills for this. I simply need a strict diet plan suggestion from you. Please do help me with this. Kindly recommend me, madam Thanking you, ~MeOw~
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
helloo.. all you need to do is start with brisk walks/ jog/ dance for 1 hour small meals every 2-3 hours.. have fruits and nuts for breakfast, salad + 1 jowar/ ragi roti + veggies + dal for lunch, sprouts/ egg whites as evening snacks and avoid carbs for dinner like rotis/ rice.. have soups, salads, veggies/ grilled non veg...drink lot of water.. sleep well.. avoid fried, sweets and junk positive..
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor